Shopping cart

Sale!

Gaviscon Double Action Tablets

About this item For Dual Heartburn and Indigestion Relife: Gaviscon double action tablets get to work in two different ways: neutralising excess stomach acid and forming a protective barrier over the stomach contents to keep stomach acid in the stomach Gets to Work Instantly: Gaviscon tablets provide instant heartburn relief and indigestion relief. When symptoms occur in adults and children 12 year+ take 2-4 tablets after meals or before bed, up to 4 times a day Long Lasting Relife: Gaviscon heartburn tablets last two times longer than antacids On the Go Format: Chewable heartburn relief tablets which can be easily carried around and taken on the go as and when symptoms occur Suitable for During Pregnancy*: And when breastfeeding. Gaviscon indigestion relief tablets do not contain sugar or gluten. *Medicines can affect the unborn baby. Always talk to your doctor o pharmacists before taking any medicine in pregnancy

£38.00 £35.00

Compare

Item Package Quantity: 1 Product Description Gaviscon double action mint tablets bring fast, soothing and long lasting heartburn and indigestion relief. They get to work in two different ways: Neutralising excess stomach acid to help relieve discomfort (white layer). Forming a protective barrier over the stomach contents to help soothe burning sensation in your chest (pink layer). So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can help provide fast, soothing heartburn and indigestion relief. The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast-feeding. Ingredients Each Chewable Tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients P.when(‘A’).execute(function(A) {
A.on(‘a:expander:toggle_description:toggle:collapse’, function(data) {
window.scroll(0, data.expander.$expander[0].offsetTop-100);
});
}); Directions The tablets do not contain sugar or gluten. You can this product if you are pregnant or breast feeding. Dosage: For oral administration. Chew thoroughly before swallowing. Read the package leaflet before use. Adults and children, over 12 years: When symptoms occur take two to four tablets after meal and at bedtime up to four times and a bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice. Safety Warning Contains Aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). WARNINGS: If symptoms persist after 7 days consult your doctor. Contain sodium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctor before taking this product. Medicines should not be disposed of via household wastewater or household waste. Ask your pharmacist hot to dispose of medicines no longer required. These measures will help to protect the environment. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq See more

  • 5 Stars
  • 4 Stars
  • 3 Stars
  • 2 Stars
  • 1 Stars

Average Star Rating: 0.0 out of 5 (0 vote)

If you finish the payment today, your order will arrive within the estimated delivery time.

Reviews

There are no reviews yet.

Be the first to review “Gaviscon Double Action Tablets”

Your email address will not be published. Required fields are marked *